RECIPESPRODUCTSFOR RETAILERSGET THE APP
Equate NiteTime Cold & Flu Multi Symptom Acetaminophen Softgels, 325 mg, 24 Ct
Equate
0.3 fl oz

Equate Nitetime Cold & Flu Multi Symptom Acetaminophen Softgels, 325 Mg, 24 Ct

133
Get a restful night's sleep with our Equate NiteTime Cold & Flu Multi-Symptom Relief. Our NiteTime Cold & Flu Softgels work to reduce your aches, fever, cough, sneezing, and runny nose symptoms, so you can get the rest your body needs to recover. With 24 softgels in every box, you'll have fast, multi-symptom whenever you need it. The next time you are under the weather, take our Equate NiteTime Cold & Flu Multi-Symptom Relief and wake up feeling refreshed. Making the right health decisions can be...
AVAILABLE AT:
$5.98
Walmart
Get real-time pricing for your local grocery store in the Cooklist app
SAVE
ADD TO PLAN
ADD TO PANTRY
Add to Cart
Product Info
UPC Code:
681131022538
Ingredients
Active Ingredients: In Each Softgel Acetaminophen (325 mg), Dextromethorphan HBr (15 mg), Doxylamine Succinate (6.25 mg). Purpose: Pain Reliever/Fever Reducer., Cough Suppressant., Antihistamine. Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution, and White Ink..
Description
Equate NiteTime Cold & Flu Multi-Symptom Relief, 24 Count: Pack of 24 NiteTime Cold & Flu relief softgels Pain reliever, fever reducer, cough suppressant, and antihistamine Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing Active ingredients (in each softgel) - Purpose: Acetaminophen 325 mg - Pain reliever/fever reducer, Dextromethorphan HBr 15 mg - Cough suppressant, and Doxylamine succinate 6.25 mg – Antihistamine Alcohol-free
Recipes with what you have
Download Cooklist
Get the app to track inventory, save recipes, build meal plans and order groceries from local stores.
Scan to download
QR Code